# SDR RAIA2019082819007

- Difficulty date: August 19, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOWER THRESHOLD 'T' PROFILE SUPPORT BRACKET IS CRACKED AT FRAME 66.   REMOVED AND REPLACED "T" PROFILE SUPPORT BRACKET AT FRAME 66 IN AFT CARGO.
